# SDR AALA202206286766

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A300*
- Aircraft serial: 3924
- Aircraft time: 44,217 hours, 16,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M23191
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 3,432 hours, 1,422 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING EMERGENCY LIGHT CHECK PER TASK CARD 26L00005005 RECEIVED ESCAPE SLIDE LIGHT EMERGENCY POWER SUPPLY UNIT 10WL FAULT. REPLACED R1 DOOR ESCAPE SLIDE PER 26L00025010.
